ITEM METADATA RECORD
Title: Singular hypersurfaces possessing infinitely many star points
Authors: Cools, Filip ×
Coppens, Marc #
Issue Date: Oct-2011
Publisher: American Mathematical Society
Series Title: Proceedings of the American Mathematical Society vol:139 issue:10 pages:3413-3422
Abstract: We prove that a component Λ of the closure of the set of star points on a hypersurface of degree d ≥ 3 in PN is linear. Afterwards, we focus on the case where Λ is of maximal dimension and the case where X is a surface.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science